# SDR DHL2002806010

- Difficulty date: May 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

1)  PRIOR TO TAKEOFF, LOSS OF HYDRAULIC FLUID LEAD TO DECISION TO RETURN  TO THE RAMP. DURING TAXI BACK QUANTITY FELL TO EMERGENCY LEVEL AND HYDAULIC SYSTEM AND BRAKE PRESSURES BEGAN DECREASING. STPPED TAXI AND SET BRAKES FOR TOW IN2)  FOUND HOLE IN T/R PUMP SUPPLY LINE. REPLACED LINE PER DACO 70 M/M     78-36-2. SERVICED T/R RES. PER DACO 70 M/M 78-36-2 AND MAIN RES. PER  DACO M/M 12-30-1. OP AND LEAK CHECKS GOOD.
